# SDR R61A2019040210337

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 4,921 hours, 3,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY FLOOR LUMINESCENT LIGHTING INOP.  R & R FWD GALLEY FLOOR LUMINESCENT LIGHTING IAW AMM 33-50-21.
